# SDR FOTR20006NR5306

- Difficulty date: January 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5755 · Spoilers
- Part: Hinge Bracket
- Part number: 6521657
- Condition: Cracked
- Location: Nr 14 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 14 SPOILER OTBD HINGE BRACKET IS CRACKED.  REPAIRED ON FASI WO 2000.  N/R 05306- R & R RT WING NR 14 SPOILER HINGE BRACKET IAW SRM 51-20-1 FIG 7, REV 102 AND DWG 65-21657 REV E MATERIAL USED: 7075-T6, 0.080", DIM: 4.0" X 3.0".
